CureZone   Log On   Join
Re: Dizzy and panicky after Iodine drops
 
Professor Terguson Views: 7,443
Published: 6 years ago
 
This is a reply to # 2,144,263

Re: Dizzy and panicky after Iodine drops


Iodine is a vasodilator, so itll make your blood vessels dilate and lower your blood pressure and your body may compensate for this by introducing adrenaline.. this is a cause for heart palpitations. I used to get them a little bit too when I first started taking iodine, but its a rarity now.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.594 sec, (1)